Alert archive / Iowa / Special Weather Statements in 2021

Special Weather Statement, NWS Des Moines, IA

August 26, 2021Davis County, Wapello County, Iowa

NWS Des Moines, IA issued this special weather statement at Aug 26, 2021, 1:46 PM CDT for Davis County, Wapello County, Iowa. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2021, 1:46 PM CDT (18:46 UTC)
Expired
Aug 26, 2021, 2:30 PM CDT
In force
44 min
Issued by
NWS Des Moines, IA
Hail
0.50 in
Wind
50

Counties Davis County, IA, Wapello County, IA

The radar

The Des Moines radar (KDMX), 153 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 6.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2021-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2021-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
458 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

445 
WWUS83 KDMX 261846
SPSDMX

Special Weather Statement
National Weather Service Des Moines IA
146 PM CDT Thu Aug 26 2021
 
IAZ086-096-097-261930-
Wapello IA-Appanoose IA-Davis IA-
146 PM CDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of Davis, eastern
Wapello and east central Appanoose Counties through 230 PM CDT...

At 146 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Martinsburg to 9 miles southeast of Lake
Sundown. Movement was southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

These storms will remain over mainly rural areas of Davis, eastern
Wapello and east central Appanoose Counties, including the following
locations... Lake Wapello State Park, Eldon, Agency, Floris, Pulaski,
Drakesville, Bloomfield Municipal Airport and Moulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 4072 9273 4116 9231 4116 9218 4070 9218
      4062 9219 4060 9221 4059 9263
TIME...MOT...LOC 1846Z 329DEG 21KT 4110 9226 4072 9263 

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

$$

Donavon

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this special weather statement went out at Aug 26, 12:58 PM CDT, 48 minutes earlier.

Area forecast discussion, Aug 26, 12:58 PM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1258 PM CDT Thu Aug 26 2021

.UPDATE...
Issued at 1013 AM CDT Thu Aug 26 2021

With ongoing convection heading east southeast with time, continue
to make adjustments to highs and PoPs, and may need to extend PoPs
farther southeast toward KOTM. Trends suggest that MCS is weakening
slowly with outflow now outrunning system and should begin to see
that continue on the eastern and southeast edges. Some redevelopment
taking place in northwest Iowa now with warm air advection continuing
there. Likely will see another uptick in storms as MCS complex
dives east southeast as well. With the present cooling over northern
Iowa, some modification in severe threat may take place. For now,
plan to leave HT.Y in place and may trim some areas aft 1 to 2
pm, once the present MCS runs its course through most of the CWA.
/rev

Have also trimmed back the heat advisory over the south with
ongoing convection and expected slower recovery in temperature
this afternoon.

&&

.DISCUSSION.../Today through Wednesday/
Issued at 422 AM CDT Thu Aug 26 2021

Forecast highlights:

-Multifaceted forecast over the next 24-36 hours with respect to
severe weather, heavy rain and heat.
-Unsettled weather persists into next week as Iowa remains on the
southern end of the westerlies.

Subsidence has passed across the state overnight with a break in
convective activity. However, warm advection and moisture advection
have been on the increase during the early morning hours with
expanding clouds in northern Iowa.  Farther south, clear skies and
some radiational cooling have led to the development of patchy fog.
Meanwhile, convection has expanded in central Nebraska in an area of
deeper moisture convergence.  This convection has remained elevated
and is following the mean flow.  Should it maintain, current
advection would bring it into the northern forecast area around 9 am
with locally heavy rainfall and some gusty winds.  Of course, it may
also alter subsequent convection and thus begins the uncertainty
within the forecast.

Models remains somewhat consistent on continued warm/moisture
advection today statewide as southeast surface winds increase. With
dewpoints reaching well into the 70s and temperatures
approaching/exceeding 90, instability values are expected to climb
in excess of 3000 J/KG by this afternoon across much of the state.
Various CAM solution and even larger scale models maintain current
convection in the Dakotas and begin to slide it southeast along
instability gradient today.  This convection eventually encounters
this increasingly unstable airmass and with sufficient bulk shear
(35-45kts) should organize into a forward propagating system.
Widespread damaging winds are the obvious danger with this system
with hail and tornadoes a less common threat. The highlighted
Enhanced Risk in northern Iowa seems reasonable at this point
given system moving into the area as peak heating approaches. Of
course, the aforementioned morning convection may alter overall
evolution of the afternoon/evening storms depending on its own
development and advection and this will need close monitoring
through the morning hours.

A strong signal for heavy rain has persisted in northern Iowa for
the past several runs as well.  WPC has highlighted much of Iowa
north of I80 for this potential as PWATs approach 2.00" and strong
moisture transport feed the storms today into tonight.  QPF has
generally ranged from 2-4" near the highway 20 corridor with locally
higher amounts.  There has been some rainfall in this area over the
past week which is gradually priming the pump.  However, crops are
mature and streamflows are still generally low, therefore the
overall flash flood threat remains somewhat difficult to determine.
Should storms stall over an urban area, then flash flooding becomes
much more likely, but many rural areas can handle large amounts
of rainfall at this point. However, should a widespread 2-4"
occur, this would certainly help to prime the pump for any
subsequent rainfall on Friday or Saturday.

Convection is also expected into Friday with a Slight Risk remaining
over the state.  However, much of the evolution of the risk on
Friday will be determined by the end state of the storms from later
today into tonight.  Also need to touch on the heat over the next
few days...with the previously mentioned highs in the low 90s and
very moist dewpoints, heat index values climb to over 105 this
afternoon in the south.  Therefore, a Heat Advisory has been issued
for this area.  The threat will also persist into Friday in the same
areas but with low confidence in convective placement, this headline
decision will be made in later forecast cycles.

Active weather persist into the weekend with decent heat potential
on Saturday prior to a frontal boundary entering the state.  The
front brings increasing convective potential night across the state
into early Sunday with some break expected in the action later
Sunday into early Monday.  However, right back into warm advection
and theta-e advection by later Monday/Monday night with the threat
of convection returning.

&&

.AVIATION.../For the 18Z TAFS through 18Z Friday afternoon/
Issued at 1258 PM CDT Thu Aug 26 2021

Convection continues to redevelop on the back side of the eastward
progressing MCS this afternoon...and will mainly affect KDSM,
KALO, KOTM and KMCW through 21z. That being said, upper level
support continues for additional development along US 20 corridor
for KFOD aft 21z and much of remainder of overnight. Storms will
be more focused along and north of US 30 overnight with
additional storms from 03-09z across this area. By 12-14z,
activity will lessen in coverage and intensity but cig and some
vsby issues may remain. /rev

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM CDT this evening for IAZ070-071-081>086-
092>097.

&&

UPDATE...REV
DISCUSSION...Cogil
AVIATION...REV
Hazardous weather outlook, Aug 26, 6:55 AM CDT, 6 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
655 AM CDT Thu Aug 26 2021

IAZ004>007-015>017-023>028-033>039-044>050-061-062-271200-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Jasper-Poweshiek-
655 AM CDT Thu Aug 26 2021

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Thunderstorms are possible this morning over west central into
northwest Iowa. A few stronger wind gusts are possible, but
overall the threat of severe weather is low.

Thunderstorm chances ramp up by later this afternoon into tonight,
mainly over northern into central Iowa. Storms will have the
potential to be strong to severe capable of producing damaging
wind gusts. Locally heavy rainfall is also a concern, but any
flash flooding threat should be mostly confined to urban areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Periodic chances for thunderstorms continue through much of the
forecast. The threat for severe storms will continue into Friday
into Friday night along with the potentially for more heavy
rainfall in some areas. The severe weather potential becomes more
uncertain this weekend into next week.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed later today.

IAZ057>060-070>075-081>086-092>097-271200-
Audubon-Guthrie-Dallas-Polk-Cass-Adair-Madison-Warren-Marion-
Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-
Decatur-Wayne-Appanoose-Davis-
655 AM CDT Thu Aug 26 2021

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

A Heat Advisory is in effect for the area. Please refer to the
National Weather Service website at weather.gov/desmoines for
further details.

Thunderstorms are possible this morning over western Iowa. A few
stronger wind gusts are possible, but overall the threat of severe
weather is low.

Thunderstorm chances ramp up by later this afternoon into tonight,
mainly over northern into central Iowa. Storms will have the
potential to be strong to severe capable of producing damaging
wind gusts. Locally heavy rainfall is also a concern, but any
flash flooding threat should be mostly confined to urban areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Periodic chances for thunderstorms continue through much of the
forecast. The threat for severe storms will continue into Friday
into Friday night along with the potentially for more heavy
rainfall in some areas. The severe weather potential becomes more
uncertain this weekend into next week.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed later today.

In the hours before

Special weather statement, Aug 26, 8:03 AM CDT, 5 hours 43 minutes before
Special Weather Statement
National Weather Service Des Moines IA
803 AM CDT Thu Aug 26 2021

IAZ023-033-034-044>046-057-261345-
Audubon IA-Sac IA-Calhoun IA-Greene IA-Pocahontas IA-Crawford IA-
Carroll IA-
803 AM CDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of northwestern Greene,
northwestern Guthrie, northwestern Audubon, southern Pocahontas,
eastern Sac, Calhoun, eastern Crawford and Carroll Counties through
845 AM CDT...

At 803 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Newell to 10 miles south of Black Hawk Lake to
Earling. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Carroll, Sac City, Audubon, Pocahontas, Rockwell City, Lake City,
Manson, Manning, Glidden, Lake View, Black Hawk Lake, North Twin
Lake, South Twin Lake, Wall Lake, Manilla, Pomeroy, Elk Horn, Fonda,
Arcadia and Breda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4216 9515 4256 9512 4256 9492 4274 9491
      4275 9450 4208 9455 4154 9499 4155 9504
      4160 9504 4160 9509 4186 9509 4186 9543
TIME...MOT...LOC 1303Z 279DEG 30KT 4261 9502 4216 9508 4178 9545

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Fowle
Special weather statement, Aug 26, 8:55 AM CDT, 4 hours 51 minutes before
Special Weather Statement
National Weather Service Des Moines IA
855 AM CDT Thu Aug 26 2021

IAZ045>047-057>059-070>072-261500-
Guthrie IA-Boone IA-Audubon IA-Greene IA-Adair IA-Carroll IA-
Madison IA-Dallas IA-Cass IA-
855 AM CDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of southern Greene,
northwestern Madison, northern Cass, Guthrie, eastern Audubon,
southwestern Boone, southeastern Carroll, western Dallas and Adair
Counties through 1000 AM CDT...

At 854 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Jefferson to 10 miles west
of Guthrie Center to 8 miles east of Atlantic. Movement was east at
35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.  Strong winds
         may proceed any thunderstorm activity.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Perry, Atlantic, Greenfield, Guthrie Center, Stuart, Dallas Center,
Coon Rapids, Panora, Woodward, Lake Panorama, Anita, Exira, Redfield,
Adair, Fontanelle, Dexter, Bayard, Casey, Orient and Diamondhead
Lake.

This includes Interstate 80 between mile markers 57 and 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4193 9389 4158 9407 4120 9440 4142 9507
      4172 9489 4200 9477
TIME...MOT...LOC 1354Z 283DEG 30KT 4197 9449 4169 9470 4143 9485

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Fowle
Special weather statement, Aug 26, 9:18 AM CDT, 4 hours 28 minutes before
Special Weather Statement
National Weather Service Des Moines IA
918 AM CDT Thu Aug 26 2021

IAZ035-036-046>048-261515-
Hamilton IA-Boone IA-Story IA-Greene IA-Webster IA-
918 AM CDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of eastern Greene,
western Story, southern Webster, Boone and Hamilton Counties through
1015 AM CDT...

At 917 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Gowrie to 8 miles west of
Ogden to 9 miles northwest of Perry. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ames, Boone, Webster City, Nevada, Jefferson, Story City, Ogden,
Roland, Jewell Junction, Gilbert, Gowrie, Iowa State Center, Boone
Speedway, Dayton, Grand Junction, Stratford, Coalville, Otho,
Ellsworth and Stanhope.

This includes Interstate 35 between mile markers 106 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4248 9350 4216 9349 4191 9350 4194 9438
      4202 9437 4243 9437
TIME...MOT...LOC 1417Z 257DEG 23KT 4238 9420 4208 9419 4195 9420

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Fowle
Special weather statement, Aug 26, 10:02 AM CDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1002 AM CDT Thu Aug 26 2021

IAZ047>049-059>061-071>074-261545-
Boone IA-Story IA-Marion IA-Jasper IA-Adair IA-Polk IA-Marshall IA-
Madison IA-Dallas IA-Warren IA-
1002 AM CDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of Polk, southern Story,
southern Marshall, northern Madison, northwestern Marion,
southeastern Guthrie, Jasper, southeastern Boone, Dallas,
northeastern Adair and Warren Counties through 1045 AM CDT...

At 1002 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Huxley to Merle Hay Mall to 6 miles west of
Winterset. Movement was east at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Des Moines, West Des Moines, Ankeny, Urbandale, Johnston, Clive,
Newton, Indianola, Altoona, Waukee, Norwalk, Pleasant Hill, Grimes,
Winterset, Adel, Windsor Heights, Carlisle, Bondurant, Polk City and
Huxley.

This includes the following highways...
 Interstate 35 between mile markers 52 and 72, and between mile
markers 87 and 109.
 Interstate 80 near mile marker 91, and between mile markers 93 and
170.
 Interstate 235 between mile markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4158 9298 4125 9334 4135 9452 4150 9434
      4151 9424 4159 9424 4169 9413 4197 9374
      4199 9284
TIME...MOT...LOC 1502Z 264DEG 29KT 4192 9360 4163 9367 4132 9414

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Fowle
Special weather statement, Aug 26, 12:29 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1229 PM CDT Thu Aug 26 2021

IAZ046>048-261815-
Boone IA-Story IA-Greene IA-
1229 PM CDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of eastern Greene,
Story, southwestern Hardin, Boone and southeastern Hamilton Counties
through 115 PM CDT...

At 1228 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ogden, or near Boone, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ames, Boone, Nevada, Story City, Huxley, Madrid, Ogden, Slater,
Roland, Gilbert, Iowa State Center, Boone Speedway, Cambridge,
McCallsburg, Sheldahl, Kelley, Rippey, Boxholm, Pilot Mound and
Luther.

This includes Interstate 35 between mile markers 103 and 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4186 9342 4187 9422 4220 9420 4221 9338
TIME...MOT...LOC 1728Z 276DEG 27KT 4201 9396

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Fowle
Special weather statement, Aug 26, 1:46 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Des Moines IA
146 PM CDT Thu Aug 26 2021

IAZ086-096-097-261930-
Wapello IA-Appanoose IA-Davis IA-
146 PM CDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of Davis, eastern
Wapello and east central Appanoose Counties through 230 PM CDT...

At 146 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Martinsburg to 9 miles southeast of Lake
Sundown. Movement was southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

These storms will remain over mainly rural areas of Davis, eastern
Wapello and east central Appanoose Counties, including the following
locations... Lake Wapello State Park, Eldon, Agency, Floris, Pulaski,
Drakesville, Bloomfield Municipal Airport and Moulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4072 9273 4116 9231 4116 9218 4070 9218
      4062 9219 4060 9221 4059 9263
TIME...MOT...LOC 1846Z 329DEG 21KT 4110 9226 4072 9263

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Donavon

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 3:30 AM CDTHeat AdvisoryDMXAdair, Adams, Appanoose, Audubon, Cass, Clarke and 16 more17 hr
Aug 26, 8:03 AM CDTSpecial Weather StatementDMXAudubon, Calhoun, Carroll, Pocahontas, Sac42 min
Aug 26, 8:18 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Crawford, Greene, Sac42 min
Aug 26, 8:55 AM CDTSpecial Weather StatementDMXAdair, Audubon, Dallas, Guthrie65 min
Aug 26, 9:18 AM CDTSpecial Weather StatementDMXBoone, Hamilton, Webster57 min
Aug 26, 10:02 AM CDTSpecial Weather StatementDMXDallas, Jasper, Madison, Polk, Warren43 min
Aug 26, 12:29 PM CDTSpecial Weather StatementDMXBoone, Story46 min
Aug 26, 2:16 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Wapello44 min
Aug 26, 3:03 PM CDTFlood WatchDMXBlack Hawk, Bremer, Butler, Calhoun, Cerro Gordo, Emmet and 13 more16 hr

Nearby

Special Weather Statements in Iowa, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.